# SDR ASOA201001726

- Difficulty date: November 5, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N744EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10157
- Aircraft time: 16,566 hours, 11,652 cycles
- Engine: Ge CF348C1
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 581-677
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FLOOR SEAT TRACK HAS CORROSION FROM FS 581.0 TO FS 677.0.  REMOVED AND REPLACED FLOOR SEAT TRACK IAW SRM 51-41-02 AND 51-40-06.
